# SDR IPXA2015082992854

- Difficulty date: August 17, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 24,451 hours, 14,943 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6525347503
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN CARGO DOOR INTERIOR SKIN SCREW HOLE IS OUT OF ROUND.  REPAIRED IAW EO B757-5230-58558-A.
